Some Remarks on Biharmonic Elliptic Problems with a Singular Nonlinearity
Baishun Lai
Abstract and Applied Analysis, 2014, vol. 2014, 1-11
Abstract:
We study the following semilinear biharmonic equation , in , and , on where is the unit ball in and is the exterior unit normal vector. We prove the existence of such that for there exists a minimal (classical) solution , which satisfies . In the extremal case , we prove the existence of a weak solution which is the unique solution even in a very weak sense. Besides, several new difficulties arise and many problems still remain to be solved. We list those of particular interest in the final section.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/896902.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/896902.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:896902
DOI: 10.1155/2014/896902
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().